Digital Library
Close Browse articles from a journal
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 22 found articles
  Deterministic inverse zero-patterns
Title: Deterministic inverse zero-patterns
Author: Johnson, Charles R.
Lundquist, Michael
Lundy, Thomas J.
Maybee, John S.
Appeared in: Discrete applied mathematics
Paging: Volume 113 (2001) nr. 2-3 pages 26 p.
Year: 2001
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 8 of 22 found articles
<< previous    next >>
 Koninklijke Bibliotheek - National Library of the Netherlands